Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itching, circular blisters on chest, stomach, back. No help with cetrizine. Solution?

i have this itching problem, it presents with red circular blisters, mostly attacking my chest , tummy and the back. it is itchy all the time. it appears to be healing but it starts to itchy and get inflammed again. then it becomes dark and peeling, and the itching just continues... the only time i don t itch is when i am sleeping...i got texa ( cetirizine ) but its not helping..what should i do. is there an over the counter cream that can help. ouh, it is almost 2 months, it started the after i swam in the ocean..
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
it may be papular urticaria or scabies or other skin infection
do not scratch or squeeze the lesion as chance of infection and spreading is there
first apply antibiotic cream for five days ,once lesion dry out apply mild steroid cream over the lesion
as it has been for 2 month its better to consult dermatologist than taking medicine from the shop
i hope i answered your question

Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor